CT Trends

Actor turned politician Mimi Chakraborty is suffering from dehydration and stomach cramps due to fake COVID vaccine?

Mimi Chakraborty, the actor turned politician on Saturday took a jab of fake covid vaccine, complained of dehydration and stomach cramps. The actress felt dizzy and was diagnosed with low blood pressure .

According to sources, she felt discomfort on Saturday after four days she received her jab. She was advised to get hospitalized and was refused a home treatment.

However, it is still not confirmed that if the ‘vaccine’ dose she received probably antibacterial injections triggered any adverse side effects.

“The vials (from the fake vaccination camp) have been collected and sent for forensic tests. It will take another four-five days to get the report. Presently it is impossible to say whether Chakraborty’s health condition was the result of the vaccine shot,” said an official of the Kolkata Municipal Corporation (KMC).

However, officials of KMC revealed that some people who received the vaccine shots from the fake camp in Kasba reported rashes and some other physical complications.

“We have made a door-to-door survey and have taken note of all the people who have developed any kind of problem. Some are having rashes on the injection site and for some, the eyes have turned red. We are waiting for the report and at the same time keeping a watch on the people,” the official added.

Reema

In a world full of writers, I'll just be another one with an edge to be the best. I am Reema Chhabda, a content writer by trade and part-time poet.
Back to top button